# SDR ASAA2017082921750

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 35,853 hours, 11,057 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Worn
- Location: Nr 2 Valve Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD LINK ON PRSOV WORN.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE UPPER DUCT FWD SUPPORT LINK ON PRSOV IAW AMM 36-11-01.
